| Catalog Number |
02.12.0513FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/06/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(4) 2017.Lot 163079: (b)(4) items manufactured and released on 30 august 2016.Expiration date: 2021-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
One month and a half after primary the surgeon revised the patient inlay for infection.The surgery was completed successfully.